×

A differentiation theorem in \(L_p\). (English) Zbl 0394.47021


MSC:

47D03 Groups and semigroups of linear operators
60J25 Continuous-time Markov processes on general state spaces
46G05 Derivatives of functions in infinite-dimensional spaces
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Akcoglu, M.A., Chacon, R.V.: A local ratio theorem. Canad. J. Math.22, 545-552 (1970) · Zbl 0201.06603 · doi:10.4153/CJM-1970-062-2
[2] Akcoglu, M.A., Krengel, U.: A differentiation theorem for additive processes. Math. Z.163, 199-210 (1978) · doi:10.1007/BF01214067
[3] Akcoglu, M.A., Krengel, U.: Two examples of local ergodic divergence. Israel J. Math. (To appear 1979) · Zbl 0441.47007
[4] Chacon, R.V., Ornstein, D.S.: A general ergodic theorem. Illinois J. Math.4, 153-160 (1960) · Zbl 0134.12102
[5] Derriennic, Y., Lin, M.: On invariant measures and ergodic theorems for positive operators. J. Functional Analysis13, 252-267 (1973) · Zbl 0262.28011 · doi:10.1016/0022-1236(73)90034-7
[6] Kubokawa, Y.: A local ergodic theorem for semi-group onL p . Tôhoku Math. J. (2),26, 411-422 (1974) · Zbl 0289.47025 · doi:10.2748/tmj/1178241135
[7] Sato, R.: A note on a local ergodic theorem. Comment. Math. Univ. Carolinae16, 1-11 (1975) · Zbl 0296.28019
[8] Sato, R.: On local ergodic theorems for positive semi-groups. Studia Math. LXIII, 45-55 (1978) · Zbl 0391.47022
[9] Wiener, N.: The ergodic theorem. Duke Math. J.5, 1-18 (1939) · Zbl 0021.23501 · doi:10.1215/S0012-7094-39-00501-6
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.